Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Note on the Fourier inversion formula on groups


Author: F. I. Mautner
Journal: Trans. Amer. Math. Soc. 78 (1955), 371-384
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1955-0067230-X
MathSciNet review: 0067230
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Ambrose, The $ {L_2}$-system of a unimodular group, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 27-48. MR 0028322 (10:429d)
  • [1] R. Godement, Sur la théorie des representations unitaries, Ann. of Math. vol. 53 (1951) pp. 68-124. MR 0038571 (12:421d)
  • [2] F. I. Mautner, Unitary representations of locally compact groups I, Ann. of Math. vol. 51 (1950) pp. 1-25. MR 0032650 (11:324d)
  • [3] -, Unitary representations of locally compact groups II, ibid. vol. 52 (1950) pp. 528-556. MR 0036763 (12:157d)
  • [4] -, On the decomposition of unitary representations of Lie groups, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 490-496. MR 0041856 (13:11b)
  • [5] -, Induced representations, Amer. J. Math. vol. 74 (1952) pp. 737-758. MR 0049199 (14:134d)
  • [6] F. J. Murray and J. von Neumann, On rings of operators, Ann. of Math. vol. 37 (1936) pp. 116-229. MR 1503275
  • [7] -, On rings of operators II, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 208-248. MR 1501899
  • [8] J. von Neumann, On rings of operators III, Ann. of Math. vol. 41 (1940) pp. 94-161. MR 0000898 (1:146g)
  • [9] F. J. Murray and J. von Neumann, On rings of operators IV, ibid. vol. 44 (1943) pp. 716-808. MR 0009096 (5:101a)
  • [10] J. von Neumann, On rings of operators. Reduction theory, ibid. vol. 50 (1949) pp. 401-485. MR 0029101 (10:548a)
  • [11] G. W. Mackey, Functions on locally compact groups, Bull. Amer. Math. Soc. vol. 56 (1950) pp. 385-412. MR 0039729 (12:588d)
  • [12] I. E. Segal, An extension of Plancherel's formula to separable unimodular groups, Ann. of Math. vol. 52 (1950) pp. 272-292. MR 0036765 (12:157f)
  • [13] -, On the decomposition of operator algebras, Memoirs of the American Mathematical Society, No. 9, 1951.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0067230-X
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society